# SDR SCNA99090

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- Engine: Pwa JT8D17R
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL AT ABOUT 40 KNOTS, NUMBER TWO ENGINE COMPRESSOR STALLED THREE TIMES.  ABORTED TAKEOFF AND TAXIED BACK TO RAMP.  INSPECTED NUMBER TWO ENGINE INLET AND EXHAUST WITH NO DAMAGE FOUND.  RAN ENGINE PER MAINTENANCE MANUAL WITH ALL PARAMETERS NORMAL.
